Paul Lescot

Paul LESCOT

Professeur de première classe.

.

Bureau M.2.24, étage 2
Laboratoire de Mathématiques Raphaël Salem
UMR 6085 CNRS-Université de Rouen Normandie
Avenue de l'Université, BP.12
F76801 Saint-Étienne-du-Rouvray
Tél. (+ 33) (0)2 32 95 52 24

 

ENSEIGNEMENT 2019-2020

L3 Mathématiques, Théorie des Groupes.

Le sujet et le corrigé de l'examen final.

 

Le première version des chapitres 1 à 7 du cours et une mise au point concernant les groupes abéliens finis.

 

Master MA 1, Algèbre.

Le sujet et le corrigé de l'examen final.

 

Préparation à l'Agrégation.

Quelques notes d'Algèbre et Arithmétique.

 

CONFERENCES ET EXPOSES (en construction)

Ma conférence de Vérone (Mars 2019).

 

Un exposé de 2016.

 

PUBLICATIONS

[1] Sur certains groupes finis (Revue de Mathématiques Spéciales, Avril 1987 ; 276-277).

[2] Degré de commutativité et structure d'un groupe fini (Revue de Mathématiques Spéciales, Avril 1988 ; 276-279).

[3] Sur la factorisation de Thompson (Revue de Mathématiques Spéciales, Janvier 1989 ; 197-198).

[4] Degré de commutativité et structure d'un groupe fini (2) (Revue de Mathématiques Spéciales, Décembre 1989 ; 200-202).

[5] A note on CA-groups (Communications in Algebra 18(3), 1990, 833-838).

[6] Un critère de régularité des lois pour certaines fonctionnelles de Wiener (C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 12, 1313-1318).

[7] Désintégration de la mesure de Wiener sous certaines fonctionnelles dégénérées(C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 1, 93-95).

[8] Un théorème de désintégration en analyse quasi-sûre (Séminaire de Probabilités, XXVII, 256-275, Lecture Notes in Math., 1557, Springer, Berlin, 1993) .

[9] Sard's theorem for hyper-Gevrey functionals on the Wiener space (J. Funct. Anal. 129(1995), no. 1, 191-220) .

[10] Isoclinism classes and commutativity degrees of finite groups (J. Algebra 177 (1995), no. 3, 847-869) .

[11] (avec Paul Malliavin) A pseudo-differential symbolic calculus for fractional derivatives on the Wiener space (C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 5, 475-479) .

[12] A characterisation of prime numbers (Math. Gaz., Number 88 , July 1996, 400-401) .

[13] (avec Vladimir Bogachev et Michaël Röckner) The martingale problem for pseudo-differential operators on infinite-dimensional spaces (Nagoya Math. J. 153 (1999), 101-118).

[14] Central extensions and commutativity degree (Comm. Algebra 29 (2001), no. 10, 4451-4460).

[15] Kernel systems on finite groups (Nagoya Math. J. 163 (2001), 71-85) .

[16] Mehler-type semigroups on Hilbert spaces and their generators (Stochastic analysis and mathematical physics, 75-86, Progr. Probab., 50, Birkhaüser Boston, Boston, MA, 2001).

[17] Families of solvable Frobenius subgroups in finite groups (Nagoya Math. J. 165 (2002), 117-121).

[18] (avec Michael Röckner) Generators of Mehler-type semigroups as pseudo-differential operators (Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), no. 3,297-315).

[19] (avec Jean-Claude Zambrini) Isovecteurs pour l'équation de Hamilton-Jacobi-Bellman, différentielles stochastiques formelles et intégrales premières en mécanique quantique euclidienne (C. R. Math. Acad. Sci. Paris 335 (2002), no.3, 263-266).

[20](avec Hélène Airault et Vladimir Bogachev) Finite-dimensional sections of functions in fractional Sobolev classes on infinite-dimensional spaces (Dokl. Akad. Nauk 391 (2003), no. 3, 320-323).

[21] (avec Michael Röckner) Perturbations of generalized Mehler semigroups and applications to stochastic heat equations with Levy noise and singular drift (Potential Anal. 20 (2004), no. 4, 317-344).

[22] (avec Jean-Claude Zambrini) Isovectors for the Hamilton-Jacobi-Bellman equation, formal stochastic differentials and first integrals in Euclidean quantum mechanics (Seminar on Stochastic Analysis, Random Fields and Applications IV,187-202, Progr. Probab., 58, Birkhaüser, Basel, 2004).

[23](avec Maria Gordina) Riemannian Geometry of Diff(S1)/S1 (J. Funct. Anal. 239 (2006), no. 2, 611-630).

[24] Unitarizing measures for a representation of the Virasoro algebra, according to Kirillov and Malliavin : state of the problem (Mathematical Analysis of Random Phenomena, 141-153, World Sci. Publ., Hackensack, NJ, 2007).

[25] (avec Ahmad Erfanian et Rashid Rezaei) On the relative commutativity degree of a subgroup of a finite group (Comm. Algebra 35 (2007), no.12, 4183-4197).

[26] On Frobenius systems (Osaka J. Math. 44(2007), no.4, 887-891).

[27] (avec Jean-Claude Zambrini)Probabilistic deformation of contact geometry, diffusion processes and their quadratures (Seminar on Stochastic Analysis, Random Fields and applications V, 203-226, Progr. Probab., 59, Birkhaüser, Basel, 2008).

[28] Reduction theorems for characteristic functors on finite p-groups and applications to p-nilpotence criteria (Osaka J. Math. 45(2008), no. 4, 1043-1056).

[29] Algèbre absolue(Ann. Sci. Math. Québec 33 (2009), no 1, 63-82).

[30] Absolute Algebra II-Ideals and Spectra (Journal of Pure and Applied Algebra 215(7),2011, pp.1782-1790).

[31] (avec Wolf-Jürgen Beyn, Benjamin Gess et Michael Röckner) The global random attractor for a class of stochastic porous media equations (Communications in Partial Differential Equations 36(3), 2011, pp. 446-469).

[32] Absolute Algebra III-The saturated spectrum(Journal of Pure and Applied Algebra 216(2012), no. 7, pp.1004-1015).

[33] Symmetries of the Black-Scholes equation(Methods and Applications of Analysis 19(2), June 2012, pp.147--160).

[34] (avec Hung Ngoc Nguyen et Yong Yang)On the commuting probability and supersolvability of finite groups (Monatshefte für Mathematik 174 (2014), no. 4, pp. 567-576).

[35] (avec Hélène Quintard) Symmetries of the backward heat equation with potential and interest rate models. (C. R. Math. Acad. Sci. Paris 352 (2014), no. 6, pp. 525-528).

[36] Sur les automorphismes d'un groupe fini (RMS 125e année No 3 (Mai 2015),3-16).

[37] Prime and primary ideals in semirings (Osaka J. Math. 52(2015), pp. 721-736).

[38] (avec Mohamad Houda)Some Bernstein processes similar to Cox-Ingersoll-Ross ones (Stoch. Dyn. 19 (2019), no. 6, 1950047, 9 pp.).

[39] (avec Laurène Valade) Symmetries of partial differential equations and stochastic processes in mathematical physics and in finance(J. Phys.: Conf. Ser.1194 012070, 2019).